# SDR CA000410036

- Difficulty date: March 5, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,335 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007710
- Condition: Cracked
- Location: Below Flare
- Component: Engine Fuel Dist, Tmeca
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED TO START, MAINTENANCE FOUND SPRAY OF FUEL BETWEEN THE LEFT HAND FITTING TO THE START INJECTOR.  THE LINE WAS REMOVED AND FOUND CRACKED AT BASE OF THE FLARE.
